# SDR SWAA2022042590886

- Difficulty date: April 3, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strip
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H CAP STRIP P/N 453A2611-8 WITH HOLES ELONGATED / [01] RECEIVED NEW AFT CARGO CAP STRIP P/N 453A2611-8; NEW STRIP TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004GEP0; T/C 5360-E-16462-NG;[02] VERIFIED STEP 1.
